# SDR ASOA2014111411660

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE HINGE AFT LUG LANDING GROOVED BY RETAINING PIN.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED DAMAGE IAW SRM 53-21-23-101-001-A01, SRM CTJ900 51-12-00-001-001-A01, TEMP REV 51-0050.  COMPLIED WITH GREO 670-53-21-582, REPAIR TYPE IV STEPS 1-3, DATED 2013-03-06, REV B.
